Jump to content

dkd

Members
  • Content Count

    224
  • Joined

  • Last visited

Community Reputation

0 Neutral

About dkd

  • Rank
    Advanced Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

748 profile views
  1. I have found myself skipping words when I sing to take an extra breath. I really miss singing in the car. I also have times when my voice just goes squeaky. Especially on high notes. Anybody know what causes that?? I mentioned it to an endocrinologist once (before I got the dysautonomia diagnosis) and she didn't have any ideas.
  2. I have eyelid twitching that started in 2010 after I got a flu shot. It's most everyday, but not all day. Sometimes I get twitches in other places also (leg, abdomen, other parts of face). I've mentioned it to several doctors and they never address it.
  3. I have trouble with my tank top type compression garment rolling up when I sit down and I get creases around my waist and under my breasts that don't look very good under clothing. I'm wondering if the ab binder does that? Thanks!
  4. I have constant ringing in my ears, but I notice it most at night when I lie down to go to sleep. I've mentioned it to doctors and they have no response. I've searched online for possible solutions but haven't found anything
  5. You'll just have to try it and see how it affects you. Atenolol did make me more dizzy and tired and decreased my blood pressure into the 90/50 range. Then I tried acebutalol and I had an episode of slow breathing with that one. Next I tried betaxolol and have stuck with it. I had a near-syncope episode while on that so my doc added midodrine. Unfortunately finding a med that works for you is trial and error. Just hang in there and don't be afraid to call the dr's office and let them know how you're feeling--you might need a change. My doc said he had a whole list of bb's and we'd just go d
×
×
  • Create New...